MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD DFS; STAPLE, IMPLANTABLE

DAVIS & GECK CARIBE LTD DFS; STAPLE, IMPLANTABLE
Model Number 070614
Medical Device Problem Codes Entrapment of Device (1212); Failure to Form Staple (2579)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open hernia procedure, when firing, staples partially deployed but was stuck in the end of the stapler and was caught on tissue.Staples that were deployed did not form properly.Another stapler was used to complete the procedure.There was no patient injury.

Brand Name
DFS
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9197886
Report Number9612501-2019-02004
Device Sequence Number19480317
Product Code GDW
UDI-Device Identifier10884521080744
UDI-Public10884521080744
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K780695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number070614
Device Catalogue Number070614
Device Lot NumberJ8F0291X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient Weight100